Access count of this item: 141

Files in This Item:
File Description SizeFormat 
1280_04.pdf787.65 kBAdobe PDFView/Open
Title: Discrete indefinite improper affine spheres (Bilinear Method in the Study of Integrable Systems and Related Topics)
Authors: Matsuura, Nozomu
Author's alias: 松浦, 望
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1280
Start page: 35
End page: 46
URI: http://hdl.handle.net/2433/42357
Appears in Collections:Bilinear Method in the Study of Integrable Systems and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.